# SDR UPS404924

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE SHEAR TIE AT STATION 1660, BETWEEN STRINGERS 46 AND 47L IN THE AFT CARGO COMPARTMENT.  MAINTENANCE REMOVED THE DAMAGED SHEAR TIE AND REPAIRED SHEAR TIE IAW SRM 53-10-04.
